Scholion.ai

Percentile approximations for a class of likelihood ratio criteria

A. W. DAVIS

Biometrika · 1971 · Volume 58 · Issue 2

DOI: 10.1093/biomet/58.2.349

Abstract

SUMMARY The general asymptotic series developed by Box (1949) for the distributions of a large class of likelihood ratio criteria has been widely used to obtain good approximations to these distributions. A direct percentile approximation based upon this expansion, bearing a relationship to it similar to that of the Cornish-Fisher expansion to Edgeworth's series is given.

Enable JavaScript for citation tools and additional paper interactions.